JournalsrlmVol. 18 , No. 2DOI 10.4171/rlm/484

Transversality of covariant mappings admitting a potential

  • Marc Lesimple

    Università di Padova, Italy
  • Tullio Valent

    Università di Padova, Italy
Transversality of covariant mappings admitting a potential cover

Abstract

It is shown that for any mapping between Banach spaces which is covariant under a non linear action of a Lie group and have a symmetric first derivative with respect to some duality, the image of any point close to the origin belongs to the polar of the orbit of that point, under the commutator subgroup of the symmetry group.